# SDR PLGA325951

- Difficulty date: March 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3069K
- Make and model: Beech 1900C
- Aircraft serial: UB71
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Connector
- Part number: 2058393
- Condition: Loose
- Location: Gear Handle
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOS - AFTER TAKEOFF THE LANDING GEAR FAILED TO RETRACT.  THE AIRCRAFT RETURNED TO BOS LANDING WITHOUT INCIDENT.  MAINTENANCE WAS DISPATCHED TO THE AIRCRAFT AND INSPECTED IT FOR FERRY FLIGHT PSM.  PSM MAINTENANCE FOUND POWER WIRE G6D22 HAD PUSHED OUT OF THE SOCKET (PIN 4) AT THE LANDING GEAR CONTROL HANDLE.  MAINTENANCE REPLACED THE CONNECTOR AND OPERATIONAL CHECKED THE SYSTEM IAW THE BEECH MM.  ALL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (W)
